Vol 51, No 1 (2019)


Table of Contents


Derivatives with Respect to Lifts of the Riemannian Metric of the Format f ~G =S gf +H g on TM Over a Riemannian Manifold (M; g). PDF
Some Results Associated with the Diagonals of Derived Plane Permutations PDF
Kazeem Olalekan Aremu, Rabiu Aliyu Abdulmumin, Muhammad Ibrahim, Jamilu Abubakar
Generalized Fibonacci and k-Pell Matrix Sequences PDF
Arfat Ahmad Wani, V. H. Badshah, G. P. S. Rathore, Paula Catarino
Extension of Morphisms in Geometry of Chain Complexes PDF
M. Khalid, Azhar Iqbal, Javed Khan
Dynamical Behavior of Mathematical Model on the Network of Militants PDF
Sultan Hussain
On the Concept of Off-Diagonal Generalized Sensitivity Functions and Their Relations to the Parameter Estimates and Correlation PDF
Mohammad Munir
Numerical Analysis of a Modified SIR Epidemic Model with the Effect of Time Delay PDF
Muhammad Asghar Ali, Muhammad Rafiq, Muhammad Ozair Ahmad
Mean Estimation Using Even Order Ranked Set Sampling PDF
Muhammad Noor- ul-Amin, Muhammad Tayyab, Muhammad Hanif
Stability of Bright Solitons in Bose-Einstein Condensate PDF
Muhammad Irfan Qadir, Aleen Ijaz Chaudhary
A Numerical Iterative Scheme for Solving Nonlinear Boundary Value Problems of Fractional Order 0 < α < 1 PDF
Muhammad Adnan Anwar, Shafiq Ur Rehman, Fayyaz Ahmad, Muhammad Irfan Qadir

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Copyright © 2006 Information Technology Centre University of the Punjab. All rights reserved